# SDR FDEA202205051116

- Difficulty date: May 5, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N605F
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 90,203 hours, 22,023 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Cap
- Part number: ARB74142
- Condition: Corroded
- Location: 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - TRAILING EDGE REAR SPAR LOWER CAP FOUND CORROSION AT XORS 1048   AFTER REMOVAL OF OUTBOARD ISLAND ASSEMBLY . RIGHT WING TRAILING EDGE REAR SPAR LOWER CAP AT XORS 1048 CORROSION REMOVED   AND FOUND TO EXCEED LIMIT AS PER SRM 57-00-10-1A FIGURE 101 ALLOWABLE DAMAGE 1.   RIGHT WING TRAILING EDGE REAR SPAR LOWER CAP AT XORS 1048 REPAIR CARRIED OUT AS   PER SRM 57-20-10-2R REPAIR 1 FIGURE 201. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
